# SDR UPS07449062

- Difficulty date: January 10, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123F
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1525-1535
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RBL117 FLR SUPPORT BS 1525-1535 CRACKED, CRACK LENGTH 7/8".  BS 1525-1535 RBL117 FLOOR SUPPORT REPAIRED AS PER SRM 51-40-04 FIG 2.
